The metric dimension and metric independence of a graph
By J. Currie, O. R. Oellerman. 2001
85 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/87e72ae2b1b8927740b3b052520af5ccc068a34f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Jozef Kratica
- R. A. Bailey
- Peter J. Cameron
- Vera V. Kovacevic-Vujcic
- Mirjana Cangalovic
- Milica Stojanović
- C. Hernando
- J. Cáceres
Citations in the corpus
- Base size, metric dimension and other invariants of groups and graphs (2011, methodology): “Using an integer programming formulation of the metric dimension problem due to Currie and Oellermann [42], and the online catalogue of strongly regular graphs”
- On the Metric Dimension of Cartesian Products of Graphs (2005, background): “Resolving sets have since been widely investigated [4, 8, 9, 10, 11, 12, 14, 17, 18, 27, 35, 36, 37, 38, 39, 40, 41, 42, 43, 45, 46, 48] and arise in many diverse areas, including network discovery and verification [2], robot navigation [27, 41], connected joins in graphs [40], and strategies for th”
- Minimal doubly resolving sets and the strong metric dimension of Hamming graphs (2012, methodology): “The metric dimension problem, introduced independently by Slater [22] and Harary [8], has been widely investigated [1,3,5-7,9-13].”